# SDR UPS03541382

- Difficulty date: October 10, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3025521
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASV EXTERNAL EMERGENCY EXIT LIGHT UNDER THE FWD ENTRY DOOR IS INOP.  CLEANED THE LAMPHOLDER SOCKET ON THE EXTERNAL EMERGENCY EXIT EGRESS LIGHT ASSY AS REQUIRED.  OPS CHECKS GOOD IAW M/M 33-51-06-2.  OK FOR  SERVICE.
